MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG TRULIGHT 1000 / CEILING; SURGICAL LIGHT

BAXTER MEDICAL SYSTEMS GMBH + CO. KG TRULIGHT 1000 / CEILING; SURGICAL LIGHT
Model Number 4058110
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Event or Problem Description
Customer reported light head fell off the arm.No harm or impact to a surgical procedure was reported.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
During investigation it was identified that the retaining sleeve was broken.This allowed the retaining segment to come out of the connection between the spring arm and light head.Following this the light head detached and fell down.At the broken retaining sleeve there was visible external impact which may have caused the breakage.A design, installation or production failure could be excluded.The light head was replaced by a new one as it was damaged during the fall.Based on this, no further actions are necessary.
 
Event or Problem Description

Brand Name
TRULIGHT 1000 / CEILING
Common Device Name
SURGICAL LIGHT
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl zeiss strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key16884740
Report Number3007143268-2023-00013
Device Sequence Number17723681
Product Code FSY
UDI-Device Identifier00887761986084
UDI-Public887761986084
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4058110
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Supplement Date Received by Manufacturer04/17/2023
Initial Report FDA Received Date05/08/2023
Supplement Report FDA Received Date07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown